English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58325/91879 (63%)
Visitors : 1551      Online Users : 158
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41194


    Title: Nonparametric classification on two univariate distributions
    Authors: 林千代;Lin, Chien-tai
    Contributors: 淡江大學數學學系
    Keywords: Conditional probabilities of correct classification;Kolmogorov distance
    Date: 2001-02-01
    Issue Date: 2010-01-28 06:54:01 (UTC+8)
    Publisher: Taylor & Francis
    Abstract: A classification rule based on the minimum Kolmogorov distance for classifying an individual into one of two univariate populations is proposed. Some almost sure convergence theorems are derived and then utilized to study the limiting distributions of the conditional probabilities of correct classification. It is shown that the asymptotic distributions of the conditional probabilities of correct classification are normal under some mild conditions.
    Relation: Communications in Statistics: Theory and Methods 30(2), pp.319-330
    DOI: 10.1081/STA-100002034
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML70View/Open
    index.html0KbHTML72View/Open
    index.html0KbHTML47View/Open
    Nonparametric classification on two univariate distributions.pdf282KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback